# SDR 2007UALA01837

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 45,815 hours, 28,932 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58791
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 10 FEET OF FLOOR MOUNTED EMERGENCY ESCAPE PATH LIGHTING IS INOP.  FOUND HIGH MOISTURE CONTENT RUNNING THROUGH AFT SECTION OF EEL STRIP.  EXPOSED AND DRIED ALL MOISTURE.  REPLACED AFT SECTION OF POWER CABLE AND CLEANED LAMP PINS.  OP CHECKS OKAY.
